# SDR FDEA201105171851

- Difficulty date: May 17, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 47,310 hours, 14,195 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 642500051
- Part serial: 9213
- Condition: Leaking
- Location: Hyd System
- Part time: 5,185 hours, 2,889 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST YELLOW SYS HYD ENROUTE.  COMPLIED WITH ECAM & QRH.   HYD FLUID LEAKING FROM YELLOW HYD SYS PRESSURE TRANSMITTER 16WV HSG CAP & CGO DOOR HYD SELECTOR VALVE 10MJ THE CONTROL SHAFT.  R & I 16WV & 10MJ ASSY, REPLENISH YELLOW HYD RESERVOIR &  LEAK CHECKED OK, IAW AMM 29-32-13-04 AND AMM 52-33-12-04-0. CYCLED ALL FLIGHT CONTROL SYS. FOUND SATIS IAW AMM  27-11-00.
